# SDR C2XA03BT043

- Difficulty date: March 18, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145
- Aircraft serial: 145658
- Aircraft time: 921 hours, 497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE/ROUTINE CHECK FOUND AISLE EMERGENCY LIGHT NR 4 INOPERATIVE.  RECONNECTED CONNECTOR PLUG TO AISLE EMERGENCY LIGHT IAW ERJ145AMM 33-50-07.  OPS CHECK GOOD.
